Viscosity solutions of fully nonlinear second-order equations and optimal stochastic control in infinite dimensions. Part I: the case of bounded stochastic evolutions

P. L. Lions Ceremade, Université Paris-Dauphine, Paris, France

TBD mathscidoc:1701.331715

Acta Mathematica, 161, (1), 243-278, 1988.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:11 uploaded by actaadmin ] [ 357 downloads ] [ 0 comments ] [ Cited by 10 ]
@inproceedings{p.1988viscosity,
  title={Viscosity solutions of fully nonlinear second-order equations and optimal stochastic control in infinite dimensions. Part I: the case of bounded stochastic evolutions},
  author={P. L. Lions},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203311535179424},
  booktitle={Acta Mathematica},
  volume={161},
  number={1},
  pages={243-278},
  year={1988},
}
P. L. Lions. Viscosity solutions of fully nonlinear second-order equations and optimal stochastic control in infinite dimensions. Part I: the case of bounded stochastic evolutions. 1988. Vol. 161. In Acta Mathematica. pp.243-278. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203311535179424.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved